A dozen de Finetti-style results in search of a theory
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, p. 397-423
@article{AIHPB_1987__23_S2_397_0,
     author = {Diaconis, Persi and Freedman, David},
     title = {A dozen de Finetti-style results in search of a theory},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {S2},
     year = {1987},
     pages = {397-423},
     zbl = {0619.60039},
     mrnumber = {898502},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_S2_397_0}
}
Diaconis, Persi; Freedman, David. A dozen de Finetti-style results in search of a theory. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, pp. 397-423. http://www.numdam.org/item/AIHPB_1987__23_S2_397_0/

D. Aldous, Exchangeability and Related Topics, Springer Lecture Notes in Math., No. 1196, 1985. | MR 883646 | Zbl 0562.60042

E. Borel, Introduction géométrique à quelques théories physiques, Gauthier-Villars, Paris, 1914. | JFM 45.0808.10

P.C. Billingsley, Probability and Measure, Wiley, New York, 1979. | MR 534323 | Zbl 0411.60001

I. Csiszár, Sanov Property, Generalized I Projections, and a Conditioned Limit Theorem, Ann. Prob., Vol. 12, 1984, p. 768-793. | MR 744233 | Zbl 0544.60011

B. De Finetti, Funzioni caratteristica di un fenomeno aleatorio, Atti della R. Academia Nazionale dei Lincei Ser 6, Memorie Classe di Scienze Fisiche, Mathematiche e Naturali, Vol. 4, 1931, pp. 251-299. | JFM 57.0610.01

B. De Finetti, La prévision: ses lois logiques, ses sources subjectives, Ann. Inst. Henri Poincaré, Vol. 7, 1937, pp. 1-66. | Numdam | MR 1508036 | Zbl 0017.07602

P. Diaconis, Finite Forms of de Finetti's Theorem on Exchangeability, Synthèse, Vol. 36, 1978, pp. 271-281. | MR 517222 | Zbl 0397.60005

P. Diaconis, M. Eaton and S. Lauritzen, (1986). Finite de Finetti Theorems, 1986, Unpublished manuscript.

P. Diaconis and B. Efron, Probabilistic-Geometric Theorems Arising from the Analysis of Contingency Tables, Contributions to the Theory and Application of Statistics, A. GELFAND Ed. Academic Press, Boston, pp. 103-125. | MR 901121 | Zbl 0709.60566

P. Diaconis and D. Freedman, Finite Exchangeable Sequences, Ann. Prob., Vol. 8, 1980, pp. 745-764. | MR 577313 | Zbl 0434.60034

P. Diaconis and D. Freedman, Partial Exchangeability and Sufficiency, in Statistics, Applications, and New Directions, J. K. GHOSH and J. ROY Eds., 1984, pp. 205-236, Indian Statistical Institute, Calcutta. | MR 786142

P. Diaconis and D. Freedman, A Finite Version of de Finetti's Theorem for Exponential Families with Uniform Asymptotic Estimates, Technical report, Department of Statistics, University of California, Berkeley, 1986.

L. Dubins and D. Freedman, Exchangeable Processes Need Not be Mixtures of Independent Identically Distributed Random Variables, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Vol. 48, 1979, pp. 115-132. | MR 534840 | Zbl 0388.60036

M. Eaton, On the Projections of Isotropic Distributions, Ann. Stat., 9, 1981, pp. 391-400. | MR 606622 | Zbl 0463.62016

W. Feller, An Introduction to Probability Theory and Its Applications, Vol. I, 3rd Edition, Wiley, New York, 1968. | MR 228020 | Zbl 0155.23101

W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, 2nd Edition, Wiley, New York, 1971. | MR 270403 | Zbl 0219.60003

D. Freedman, Invariants Under Mixing which Generalize de Finetti's Theorem, Ann. Math. Statist., Vol. 33, 1962, pp. 916-923. | MR 156369 | Zbl 0201.49501

D. Freedman, Invariants Under Mixing which Generalize de Finetti's Theorem: Coninuous Time Parameter, Ann. Math. Statist., Vol. 34, 1963, pp. 1194-1216. | MR 189111 | Zbl 0253.60064

D. Freedman and D. Lane, The Empirical Distribution of Fourier Coefficients, Ann. Stat., Vol. 8, 1980, pp. 1244-51. | MR 594641 | Zbl 0449.62036

L. Gallardo, Au sujet du contenu probabiliste d'un lemma d'Henri Poincaré, Annales de l'Université de Clermont, Vol. 69, 1983, pp. 192-197.

R. Gâteaux, Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel, Bull. Soc. Math. France, Vol. 47, 1919, pp. 47-67. | JFM 47.0382.01 | Numdam

E. Hewitt and L.J. Savage, Symmetric Measures on Cartesian Products, Trans. Amer. Math. Soc., Vol. 80, 1955, pp. 470-501. | MR 76206 | Zbl 0066.29604

L. Holst, Two Conditional Limit Theorems with Applications, Ann. Prob., Vol. 7, 1979, pp. 1066-1072. | MR 527490

N. Johnson and N.L. Kotz, Urn Models and their Applications, Wiley, New York, 1977. | MR 488211 | Zbl 0352.60001

J. Kersten, Verallgemeinerung eines Satzes von Prochrow und LeCam, Zeitschrift für Wahrscheinlichkeistheorie und verwandte Gebiete, Vo. 2, 1963, pp. 173-179. | Zbl 0123.35403

S.L. Lauritzen, Extreme Point Models in Statistics, Scand. Jour. Statist., Vol. 11, 1984, pp. 65-91. | MR 754971 | Zbl 0542.62002

L. Lecam, Une théorème sur la division d'un intervalle par des points pris au hasard, Publ. Inst. Statist. Universitaire Paris, Vol. 7, 1958, pp. 7-16. | MR 105735 | Zbl 0083.13803

G. Letac, Isotropy and Sphericity: Some Characterizations, Ann. Stat., Vol. 9, 1981, pp. 408- 417. | MR 606624 | Zbl 0462.62014

P. Lévy, Leçons d'Analyse Fonctionnelle, Gauthier-Villars, Paris, 1922. | JFM 48.0453.01

P. Levy, Analyse Fonctionnelle, Mémorial des Sciences Mathématiques, Vol 5, Gauthier-Villars, Paris, 1925. | JFM 51.0311.02

P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | MR 41346 | Zbl 0043.32302

P. Martin-Lof, Statistika Modeller Anteckningar fran seminarier läsåret, 1969-70 urarbetade av R. Sunberg, Institutionen för matematisk statistik, Stockholm's universitet.

J.C. Maxwell, Theory of Heat, 4th ed. Longmans, London, 1875.

J.C. Maxwell, On Boltzmann's theorem on the average distribution of energy in a system of material points, Cambridge Phil. Soc. Trans., Vol. 12, 1878, p. 547. | JFM 11.0776.01

H. Mckean, Geometry of differential space, Ann. Prob., Vol. 1, 1973, pp. 197-206. | MR 353471 | Zbl 0263.60035

H. Poincaré, Calcul des probabilités, Gauthier-Villars, Paris, 1912. | JFM 43.0308.04

R. Pyke, Spacings, J. Royal Statist. Soc., B, Vol. 7, 1965, pp. 395-449. | MR 216622 | Zbl 0144.41704

P. Ressell, de Finetti Type Theorems: an Analytic Approach, Ann. Prob., Vol. 13, 1985, pp. 898-922. | MR 799427 | Zbl 0579.60012

D. Ruelle, Thermodynamic Formalism, Addison Wesley, Reading, Mass., 1978. | MR 511655 | Zbl 0401.28016

I.J. Schoenberg, Metric Spaces and Positive Definite Functions, Trans. Amer. Math. Soc., Vol. 44, 1938, pp. 522-536. | JFM 64.0617.02 | MR 1501980 | Zbl 0019.41502

A.J. Stam, Limit Theorems for Uniform Distributions on High Dimensional Euclidean Spaces, J. Appl. Prob., Vol. 19, 1982, pp. 221-228. | MR 644435 | Zbl 0485.60024

V. Vervaat, Upper Bounds for the Distance in Total Variation Between the Binomial or Negative Binomial and the Poisson Distribution, Statistica Neerlandica, Vol. 23, 1970, pp. 79-86. | MR 242235 | Zbl 0162.22203

M. Yor, Inégalités de martingales continus arrêtés à un temps quelconques I, Springer Lecture Notes in Math., No. 1118, 1985. | Zbl 0563.60045

S. Zabell, Continuous Versions of Regular Conditional Distributions, Ann. Prob., Vol. 7, 1979, pp. 159-165. | MR 515823 | Zbl 0392.60013

S. Zabell, Rates of Convergence for Conditional Expectations, Ann. Prob., Vol. 8, 1980, pp. 928-941. | MR 586777 | Zbl 0441.60019

A. Zaman, A Finite Form of de Finetti's Theorem for Stationary Markov Chains, Ann. Prob., Vol. 14, 1986, pp. 1418-27. | MR 866363 | Zbl 0608.60032